# SDR SIMA202001130004

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 31,954 hours, 27,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING INSPECTION LIGHT INOP-C/A-REMOVED AND REPLACED LH OVERWING INSPECTION LIGHT LAMP IAW EMB AMM 33-44-02-000-801-A AND 33-44-02-400-801-A. OPS CHECK GOOD. END.
